# SDR REXA201100150

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 14,433 hours, 11,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36006
- Condition: Chafed
- Location: Fuselage
- Part time: 14,433 hours, 11,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO 621 PRESSURE BULKHEAD WEB CHAFED AT LBL 18, 0.006 INCH DEEP.  REPAIR IAW BOMBARDIER REO 601R-53-61-1285.
